# SDR WRLA200210

- Difficulty date: April 19, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Control Valve
- Part number: AYG70305505
- Part serial: 398
- Condition: Failed
- Location: Outboard Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF OB FLAP FAILED TO RETRACT-CONFIRMED BY FLAP INDICATIONS TAPES AND PHYSICAL INSP.  COMMENCING FUEL DUMP TO RETURN, FLAPS RETRACTED ON THERE OWN AND OPERATED NORMALLY FOR LANDING.  DETERMINED LT OB FLAP AND RT OB FLAP ONE DID REMAIN EXTENDED AFTER HANDLE WAS POSITIONED TO RETRACT POSITION.  REMOVED ALL REAR SPAR LWR PANELS AND FLAP HINGE TO FLAP CONTROL VALUE ASSYS.  RESCUED PILOT OVERRIDE CLAPPER CABLE.  SUSPECT POSSIBLE OB FLAP CONTROL VALUE LT OR RT MALFUNCTION.  REMOVED AND REPLACED LT AND RT OUTBOARD CONTROL VALUE ASSEMBLIES.  ACCOMPLISHED FLAP OPS AND LEAK CHECKED. WITH NO DEFECTS NOTED. ALL PANELS REMOVED TO ACCOMPLISH CABLE ASSEMBLY.  RUNS RESCUED.  REPLACED  BOTH OB FLAP CONTROL VALUES.
